# SDR CA970422014

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: MS2125005008
- Condition: Sheared Off
- Location: Brake Assy
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF BOLTS IN THE BRAKE ASSEMBLY, THE BOLT SHEARED OFF. THE TORQUING PROCEDURE WAS RECHECKED (275-285 IN/LBS.) AND A SUBSEQUENT BOLT SHEARED OFF. THE VENDOR M&M AEROSPACE HARDWARD INC., WAS NOTIFIED AND WE WERE ADVISED THAT THE MANUFACTURER - MERCURY - WAS OUT OF BUSINESS. ALL MERCURY HARDWARE REMOVED FROM M&M STOCK. BOLT SENT FOR LAB ANALYSIS.
